zbMATH — the first resource for mathematics

Newton polyhedra and toroidal varieties. (English. Russian original) Zbl 0445.14019
Funct. Anal. Appl. 11, 289-296 (1978); translation from Funkts. Anal. Prilozh. 11, No. 4, 56-64 (1977).

14J25 Special surfaces
Full Text: DOI
[1] D. N. Bernshtein, A. G. Kushnirenko, and A. G. Khovanskii, ”Newton polyhedra,” Usp. Mat. Nauk,31, No. 3, 201-202 (1976).
[2] G. Kempf, F. Knudsen, D. Mumford, and B. Saint-Donat, Toroidal Embedding. I, Lecture Notes in Math., No. 339, Springer-Verlag (1973).
[3] F. Ehlers, Eine Klass complexer Mannigfaltigheiten und die Auflösung einiger isolierter Singularitäten,” Math. Ann.,218, 127-257 (1975). · Zbl 0309.14012 · doi:10.1007/BF01370816
[4] A. G. Kushnirenko, ”The Newton polyhedron and the number of solutions of a system of k equations in k unknowns,” Usp. Mat. Nauk,30, No. 2, 302-303 (1975).
[5] N. G. Chebotarev, ”The ?Newton polyhedron? and its role in the contemporary development of mathematics,” in: Collected Works [in Russian], Vol. III, Izd. Akad. Nauk SSSR, Moscow?Leningrad (1950), pp. 47-48.
[6] A. D. Bryuno, ”On power asymptotic behavior of solutions of nonlinear systems,” Preprint IPM, No. 51 (1973). · Zbl 0272.34018
[7] A. D. Bryuno, Elements of Nonlinear Analysis (Summary of Lectures) [in Russian], Samarkandsk Univ. (1973). · Zbl 0272.34018
[8] F. Hirzebruch, Topological Methods in Algebraic Geometry, Springer-Verlag, Berlin?Heidelberg?New York (1966). · Zbl 0138.42001
[9] A. G. Kushnirenko, ”The Newton polyhedron and Milnor numbers,” Funkts. Anal. Prilozhen.,9, No. 1, 74-75 (1975). · Zbl 0328.32008
[10] A. G. Kouchnirenko, ”Polyèdres de Newton et nobres de Milnor,” Invent. Math.,32, No. 1, 1-32 (1976). · Zbl 0328.32007 · doi:10.1007/BF01389769
[11] P. MacMullen, ”Metrical and combinatorial properties of convex polytopes,” in: Proceedings of the International Congress of Mathematicians, Vol. 1, Vancouver (1974), pp. 431-435.
[12] D. N. Bernshtein, ”The number of integral points in integral polyhedra,” Funkts. Anal. Prilozhen.,10, No. 3, 72-73 (1976). · Zbl 0333.34023 · doi:10.1007/BF01075779
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.